# SDR 7C7A2015041500003

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 24,069 hours, 37,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 163.975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK FROM EXTRUDING RIVET FA 163.95 JUST BELOW STR 9AR. REPAIRED USING BEECHCRAFT SRM. DATED 4/15/2015
